MAUDE Adverse Event Report: LUMENIS, LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS, LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET HS/ET
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility by three (3) emails; patient treatment settings, patient information, patient photos, which were not provided by the user facility.No clinical evaluation was done by lumenis as no incident forms were sent by the user facility.Lumenis service engineer visited the site and noted that the customer reported that ultimately only slight skin irritations occurred without late effects in a patient.He concluded that system-related maintenance carried out according to lumenis specifications, including cleaning the system; cooling hoses checked malfunction is not the suspected cause of the event.While the information received to date does not confirm that a serious injury occurred, due to the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event in an 'abundance of caution'.Should significant additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A foreign facility reported that during a procedure with lightsheer duet a patient was burnt.The facility reported on cooling problems.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS, LTD.
6 hakidma st
po box 240
yokneam industrial park, 20692
IS  20692
MDR Report Key10127939
Report Number3004135191-2020-00044
Device Sequence Number11583806
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET HS/ET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;